# SDR 0500809856

- Difficulty date: June 1, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 67,844 hours, 68,911 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 39563751
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER ACFT LEVELLED OFF AT FL 290, PILOT NOTICED DROP IN RT HYDRAULIC SYSTEM QUANTITY FROM 6 QTS TO 4 QTS.  QUANTITY CONTINUED TO SLOWLY DECREASE AND WHEN REACHED 2 QTS COM PROCEDURES WERE COMPLIED WITH.  CREW REQUESTED LONGEST RUNWAY. GEAR EXTENSION NORMAL BUT RT SYSTEM QUANTITY WAS "0" QTS,  ACFT LANDED WITHOUT INCIDENT.  MX REPLACED RT ENGINE DRIVEN PUMP AND CASE DRAIN (DUE TO FAILED CASE DRAIN PIPE), AUX PUMP, AND QUANTITY INDICATOR.  LEAK CHECKS GOOD AND ACFT RETURNED TO SERVICE.
